MathSciNet Relay Station
MathSciNet bibliographic data
MR1975342 05C12
Buczkowski, Peter S.; Chartrand, Gary; Poisson, Christopher; Zhang, Ping On $k$-dimensional graphs and their bases. Period. Math. Hungar. 46 (2003), no. 1, 9–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement